# SDR FDEA202410071438

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,531 hours, 21,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110530212
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 LH SIDE, FASTENER "I" HOLE FOUND CRACK SIGNAL COMPLIED WITH EO: 6-5710-E0342809 D P1. REPAIRED THE CRACKED HOLE "I" OF CENTER WING BOX - REAR SPAR   AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 LH SIDE. THIS IS CATEGORY B REPAIR.   FOLLOW UP INSPECTION PER EA: 6-5710-T0381007. MAJOR REP
